• question-icon

    What causes grey lips, low BP, pale skin and a rash on forehead?

default
Posted on Wed, 25 May 2016 in Skin Hair and Nails
Question: what causes gey lips low blood pressure and very pale skin? also have rash on forehead and butt
doctor
Answered by Dr. Panagiotis Zografakis 59 minutes later
Brief Answer:
allergy?

Detailed Answer:
Hello,

the lip discoloration and the pale skin can be attributed to the low blood pressure. The low blood pressure and the skin lesions can be caused by a severe allergic reaction. I can't connect all the findings under another diagnosis.

Other causes of low blood pressure and pale skin include blood loss, dehydration, drug side effects, etc.

I understand you've used aspirin for some reason, although you haven't mentioned why. Aspirin could be a cause of an allergic reaction and could also cause blood loss by inducing peptic ulcers.

In any case a low blood pressure is an urgent situation and requires immediate investigation. You've got to visit the ER right away, particularly if the systolic blood pressure has fallen below 90mmHg.

Kind Regards!
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Panagiotis Zografakis

Internal Medicine Specialist

Practicing since :1999

Answered : 3691 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Skin rash

doctor1 MD

my 9 year old son woke up with a skin rash small little bitty bumps on his forehead and th next day they came all overhis face and on his arms....

doctor1 MD

Hi Please help ! My 5 year old child has 2 days ago started with a swelling all over her Face and is very Red and hot but no Fever. Also her...

doctor1 MD

I keep getting these rashes sort of like prickly heat. first my skin gets hot and then I rash and get so itchy its insane...it also will be on 1...

doctor1 MD

Hi I have a strange rash that appears at no giving time but mostly shows up on either sides of my shoulders, back, chest, upper legs and buttock....

doctor1 MD

I have pain and swelling under my upper arm on both sides. I am 70 female.

doctor1 MD

Dear doctor thanks for your valuable reply however my further query is for last two weeks I have a mild rash under my eye which is persistent and...

doctor1 MD

I am getting skin rash after taking Bactrim. Hands, feet. Should I take Benadryl?

Get personalised answers from verified doctor in minutes across 80+ specialties

140 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Panagiotis Zografakis
  • Q - Suggest treatment for splenic cyst

  • Q - What causes dry throat?

  • Q - What causes itching in breast?

  • Q - What causes chest pain and heart burn?

  • Q - Suggest treatment for pain in heels

  • Q - Can i take Paxil along with Clonidine?

  • Q - Suggest ways to manage diabetes

  • Q - Does taking Plaquinel for lupus affect the memory?

  • Q - What does an enlarged lymph node on neck indicate?

  • Q - Is infection possible by touching a dead bird despite using a disinfectant?

backtotop2